# SDR SWIA2021072159611

- Difficulty date: May 4, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* UNDER AFT CARGO PLATE, MULTABLE AREA'S OF CORROSION ON ACFT SKIN.  FLAGGED     (C-CHECK RO 7/18/2021)    BLENDED CORROSION FROM AFT CARGO PLATE, MULTIPLE AREAS OF CORROSION ON AFCT SKIN. REF REO 601R-53-61-7683, REV--, DATED 2021-06-28. FOUND TO BE WITHIN LIMITS. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
